| Model Number |
BF-1T180 |
| Medical Device Problem Codes |
Corroded (1131); Poor Quality Image (1408); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation the chip on the distal end was likely caused by stress.The corrosion on the cover was likely due to a leakage issue, and the noisy image was likely the result of an electrical component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the bronchovideoscope exhibited a chip on distal end, c-cover has corrosion and there was a noisy image.There was no patient involvement.